RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 4, Pages 553–567 (Mi mz131)  

This article is cited in 5 scientific papers (total in 5 papers)

Controllability for a Nonlinear Abstract Evolution Equation

A. V. Rozanova

Peoples Friendship University of Russia

Abstract: We prove a theorem on the local controllability of a system described by a nonlinear evolution equation in Banach space when the control is a multiplier on the right-hand side. We obtain sufficient conditions on the size of the neighborhood from which we can take the function from the overdetermination condition so that the inverse problem is uniquely solvable.

DOI: https://doi.org/10.4213/mzm131

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:4, 511–524

Bibliographic databases:

UDC: 517.9
Received: 20.01.2003

Citation: A. V. Rozanova, “Controllability for a Nonlinear Abstract Evolution Equation”, Mat. Zametki, 76:4 (2004), 553–567; Math. Notes, 76:4 (2004), 511–524

Citation in format AMSBIB
\Bibitem{Roz04}
\by A.~V.~Rozanova
\paper Controllability for a Nonlinear Abstract Evolution Equation
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 4
\pages 553--567
\mathnet{http://mi.mathnet.ru/mz131}
\crossref{https://doi.org/10.4213/mzm131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2112071}
\zmath{https://zbmath.org/?q=an:1063.93008}
\elib{https://elibrary.ru/item.asp?id=13447616}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 4
\pages 511--524
\crossref{https://doi.org/10.1023/B:MATN.0000043481.71476.9e}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224874900025}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-5044222419}


Linking options:
  • http://mi.mathnet.ru/eng/mz131
  • https://doi.org/10.4213/mzm131
  • http://mi.mathnet.ru/eng/mz/v76/i4/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. V. Rozanova, “Letter to the Editor”, Math. Notes, 78:5 (2005), 745–745  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Rozanova-Pierrat A., “On the controllability for the Khokhlov-Zabolotskaya-Kuznetsov-like equation”, Applicable Analysis, 89:3 (2010), 391–408  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. A. V. Chernov, “Sufficient conditions for the controllability of nonlinear distributed systems”, Comput. Math. Math. Phys., 52:8 (2012), 1115–1127  mathnet  crossref  mathscinet  adsnasa  isi  elib  elib
    4. Chernov A.V., “On the Convexity of Global Solvability Sets for Controlled Initial-Boundary Value Problems”, Differ. Equ., 48:4 (2012), 586–595  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
    5. A. V. Chernov, “Ob upravlyaemosti nelineinykh raspredelennykh sistem na mnozhestve konechnomernykh approksimatsii upravleniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 1, 83–98  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:252
    Full text:118
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020